# SDR CA151015006

- Difficulty date: October 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THERE WAS A POWER ROLLBACK IN FLIGHT TO 78 PERCENT. THE ACFT LANDED UNEVENTFULLY.  DURING TROUBLESHOOTING, THE FCU WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  THE OPERATOR DID NOT SPECIFIED WHICH ENGINE WAS INVOLVED.
